Heisenberg algebras, Grassmannians and isospectral curves

Malcolm R. Adams, Maarten Bergvelt

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationThe geometry of Hamiltonian systems (Berkeley, CA, 1989)
PublisherSpringer New York LLC
Pages1-7
Number of pages7
Volume22
DOIs
StatePublished - 1991

Publication series

NameMath. Sci. Res. Inst. Publ.
PublisherSpringer, New York

Cite this

Adams, M. R., & Bergvelt, M. (1991). Heisenberg algebras, Grassmannians and isospectral curves. In The geometry of Hamiltonian systems (Berkeley, CA, 1989) (Vol. 22, pp. 1-7). (Math. Sci. Res. Inst. Publ.). Springer New York LLC. https://doi.org/10.1007/978-1-4613-9725-0_1